Show simple item record

dc.contributor.authorLemmens, Bas
dc.contributor.authorRoelands, Mark
dc.contributor.authorWortel, Marten
dc.date.accessioned2019-08-16T11:55:24Z
dc.date.available2019-08-16T11:55:24Z
dc.date.issued2019
dc.identifier.citationLemmens, B. et al. 2019. Hilbert and Thompson isometries on cones in JB-algebras. Mathematische Zeitschrift, 292(3-4):1511-1547. [https://doi.org/10.1007/s00209-018-2144-8]en_US
dc.identifier.issn0025-5874
dc.identifier.issn1432-1823 (Online)
dc.identifier.urihttp://hdl.handle.net/10394/33218
dc.identifier.urihttps://link.springer.com/article/10.1007/s00209-018-2144-8
dc.identifier.urihttps://doi.org/10.1007/s00209-018-2144-8
dc.description.abstractHilbert’s and Thompson’s metric spaces on the interior of cones in JB-algebras are important examples of symmetric Banach-Finsler spaces. In this paper we characterize the Hilbert’s metric isometries on the interiors of cones in JBW-algebras, and the Thompson’s metric isometries on the interiors of cones in JB-algebras. These characterizations generalize work by Bosché on the Hilbert’s and Thompson’s metric isometries on symmetric cones, and work by Hatori and Molnár on the Thompson’s metric isometries on the cone of positive selfadjoint elements in a unital C∗-algebra. To obtain the results we develop a variety of new geometric and Jordan algebraic techniquesen_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.subjectHilbert’s metricen_US
dc.subjectThompson’s metricen_US
dc.subjectOrder unit spacesen_US
dc.subjectJB-algebrasen_US
dc.subjectIsometriesen_US
dc.subjectSymmetric Banach-Finsler manifoldsen_US
dc.titleHilbert and Thompson isometries on cones in JB-algebrasen_US
dc.typeArticleen_US
dc.contributor.researchID29024692 - Roelands, Mark


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record